MAUDE Adverse Event Report: ABBOTT MEDICAL AMPLATZER AMULET; CARDIAC PLUG

ABBOTT MEDICAL AMPLATZER AMULET; CARDIAC PLUG
Model Number 9-ACP2-010-034
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An event of migration or expulsion of device (device migration) was reported.A returned device assessment could not be performed as the device was not returned for analysis.It was indicated that during the procedure the occluder was partially re-captured twice.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications.Based on the information received, the reported device migration could not be determined.It is possible due to incorrect device sizing or positioning issue due to patient's complex anatomy; however, this cannot be determined.There is no indication of a product quality issue with regards to manufacture, design, or labeling.
 
Event or Problem Description
It was reported on (b)(6) 2025 a 34mm amplatzer amulet left atrial appendage occluder was selected for implant using a 14f amulet delivery sheath.The dimensions of the left atrial appendage (laa) under transesophageal echocardiogram (tee) were a 20mm minimum and a 32mm maximum.Angiography and tee were used during the procedure.During the procedure the occluder was partially re-captured twice.The patient had complex anatomy.The occluder was implanted.Three months post-procedure during a follow-up it was noted that the occluder rotated in the left atrium and approximately 50% of the occluder was outside the left atrium.The physician believed the axis of the occluder may not have been completely aligned due to the patient's complex anatomy.Some of the hooks may have not been properly anchored, however this was unable to be seen through tee during the procedure.The patient did not present with any clinical signs or symptoms.The patient status was stable.

Brand Name
AMPLATZER AMULET
Common Device Name
CARDIAC PLUG
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL #3014918977
edificio #44 calle 0, ave. 2
el coyol alajuela 1897- 4050
CS   1897-4050
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key21733096
Report Number2135147-2025-01665
Device Sequence Number14502439
Product Code NGV
UDI-Device Identifier00811806013527
UDI-Public(01)00811806013527(17)250831(10)7662817
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
P200049
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2025
Device Model Number9-ACP2-010-034
Device Catalogue Number9-ACP2-010-034
Device Lot Number7662817
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2025
Initial Report FDA Received Date03/31/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/15/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown